It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi,
I was taking omeprazole daily because of a hiatal hernia and gerd that was caused by that. I am also anemic but also have other problems since taking the medication. I have stopped taking it because my pharmacist suggested these medications have an effect on nutrient absorption and there was a high occurrence of osteoporosis with people taking it. I believe this medication can have adverse effects on bacteria in the gut and intestinal tract, both good and bad which in turn has an effect on nutrient absorption. I have ibs symptoms that started after taking this medication that go away after taking antibiotics so I believe it is bacterial overgrowth caused by the ppi. I agree with the previous post that you should get your mineral levels checked regularly and start at a low dose of iron.





All times are GMT -7. The time now is 02:11 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!